# SDR FDEA201508072504

- Difficulty date: August 7, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 478 hours, 10,154 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, WING SIDE, OTBD FLAP INBD HINGE, PIVOT HOLE BORE FOUND CORROSIONS.  ASSEMBLY R & R IAW AMM 57-53-01-4.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
